# SDR HEER20150419008

- Difficulty date: April 19, 2015
- Submitted: April 19, 2015
- Operation: General aviation
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 8,425 hours
- Engine: Allsn 250C47B
- Engine time: 2,125 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6889326
- Part serial: MP006903
- Condition: Spalled
- Location: Gearbox
- Part time: 2,125 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-9-15 DUE TO METAL IN OIL.  PTO BALL BEARING EXHIBITS SPALLING ON BALLS.  REPLACED PTO BALL BEARING.
